Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have swollen tongue. Have pollen allergy. Taking calcium sandosa. Is the medicine the cause?

Hello ,please help me.I feel my tongue is thick and bigger than normal,I don`t know why this happen.Sometimes is thick sometimes is normal,this makes me very nervous and I`m so scared,I have pollen allergy but i don`t know if this happens of pollen,I drink two times daily calcium sandosa for my allergy,Is it possible that calium sandosa may cause this problem.I can`t find what causes this.I need your help.Do you have any recomendation to solve this problem,what to do in that moment when mu tongue is thick and bigger.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
allergies can be triggered by calcium diet suppliments vitamins an iron in latest newest sudies it is confirmed as in one stud it is stated that synthetic vitamins fuel sickness while enriching corrupt medical industr you can check in net
better is to get diagnosed your alergy rather tan fearing from it
now a das the pollens allergy is fully treatable
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor